# SDR 95ZZZX5342

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEUDLED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND AT THE FUSELAGE FRAME BS 218 AND UNDER FLOOR AT RBL 55, BOLT WAS RUSTY.  REMOVED EXISTING SPLICE, FITTING AND AIR DUCT.  ORDERED NEW FITTINGS, FABRICATED NEW CUSP SPLICE, HEAT TREATED TO 7025, DRILLED AND DEBURRED, ALODINED, PRIMED AND INSTALLED NEW FITTINGS.  CUSP SPLICE AND IAR DUCT ALL IAW 51-31-12.  N/R NR 027D1 4046.
